Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Rash between the legs due to wearing diapers. Have neurogenic bladder. Need medication

i am just curious i wear diapers medically due to a neurogenic bladder and i prefer them over caths. but anyways i have noticed about two weeks ago and now that i have a rash that is inbetween my legs where the leg bands of the diapers go and part of the side of my leg. it is redish in color and i have tried using ointments on it and sometimes it will go away or get better and then when i stop using it it comes back. and i am not sure what it is or the cause of it is. can you help me out?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It could be intertrigo that is occurring due to friction, dampness due to sweat collection or urine ultimately leading to itchy red macerated lesions. To prevent the same, change diapers often. Dust the area with antifungal powder. To treat the present lesions, apply a mild steroid antifungal cream. Once the lesions disappear, continue with preventive measures.
Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor